# SDR DALA2023120810096

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 CORROSION ON PREVIOUS REPAIR BTW STA 1340 AND L-26R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00222: DOUBLER REPARATION BTW STA 1340 AND L-26R AT AFT CARGO COMPARTMENT WAS FABRICATED PER B757-200 SRM 53-00. DOUBLER WAS REPLACED PER B757-200 SRM 51-40. (0099936)
